Due to exchange rate volatility, our team may contact you for top-up if prices change.
ASPAIN PM *20 TABLETS (CHI PHARMA) 59984

Chi Pharma

ASPAIN PM *20 TABLETS (CHI PHARMA)

Active Ingredient: Paracetamol and Diphenhydramine
Presentation: Tablet
Pack Size: 20 tablets

₦330.00

SKU:
  megacare-pharmacy-6746
quantity

Aspain PM *20 tablet is prescribed to alleviate mild to moderate pain symptoms. Diphenhydramine specifically targets common cold symptoms, such as a runny nose and excessive sweating, providing relief for these discomforts.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EXIPLON EXPECTORANT COUGH SYRUP 100ML
₦660.00
EXIPLON COUGH SYRUP FOR CHILDREN 100ml
₦660.00
EQUATE DAYTIME COLD&FLU 355ML
₦9,075.00
EMZOR CHLORPHENIRAMINE SYRUP 60ML
₦825.00
EMZOLYN EXPECTORANT SYRUP 100ML
₦825.00
EMZOLYN COUGH (CHILD) SYRUP 100ML
₦825.00
DR MONROE’ 8HR FEVER-COLD MIXTURE 200ML
₦1,551.00
D-KOFF COUGH EXPECTORANT 100ML
₦1,237.50
DIVINE CHEST/LUNGS *20TABLETS
₦660.00
ASPAIN PM *20 TABLETS (CHI PHARMA)
ASPAIN PM *20 TABLETS (CHI PHARMA)
₦ 330.00